# SDR CA040812009

- Difficulty date: June 21, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 17,912 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 114087005
- Part serial: CWDDDH8197
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) GREEN HYDRAULIC LOW LEVEL, LOST ALL GREEN HYDRAULIC PRESSURE WHILE TAXING, DOOR BY-PASS VALVE LEAKING MPN 114087005 S/N CWDDDH8197
